# SDR AALA20090630TUL48

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB AT STATION 210, LONGERON 11L.  INSTALLED DOUBLER PER AARD 53-10-00-11.
